# SDR FDEA201307021457

- Difficulty date: July 2, 2013
- Submitted: July 18, 2013
- Operation: Air carrier
- Aircraft: N573FE
- Make and model: Doug MD-11F
- Aircraft serial: 48769
- Aircraft time: 52,083 hours, 10,556 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: NRC6741506
- Condition: Delaminated
- Location: Rt Wing Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OTBD AILERON T/E WEDGE FOUND DELAMINATED AS MARKED AT INBD CORNER BETWEEN XOA 848.3 TO XOA 866.  REPAIRED IAW EA 1-5750-T0300983A, PART 1.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV. 116.
